MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I ANTI-HCV REAGENT KIT; ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS

ABBOTT GMBH ALINITY I ANTI-HCV REAGENT KIT; ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS
Catalog Number 08P05-21
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 patient identifier complete sid: (b)(6).Section 4 lot# and primary udi updated.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a false nonreactive alinity i anti-hcv result on a patient.The following results were provided: (b)(6) 2024 sid (b)(6) = 0.40 s/co, repeated (b)(6) 2024 on architect = 5.59 / 5.46 s/co.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation was performed for a false non-reactive result with the alinity i anti-hcv assay (lot# 58172be00) which included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing.Return testing was not completed as returns were not available.Trending review determined no trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with the likely cause lot and complaint issue.A retained kit of reagent lot 58172be00 was tested for sensitivity and the data shows that the performance of lot 58172be00 is not negatively impacted.Labeling review concluded that the issue is adequately addressed.Based on our investigation, no systemic issue or product deficiency of the alinity i anti-hcv reagent lot 58172be00 was identified.
 
Event or Problem Description
The customer reported a false nonreactive alinity i anti-hcv result on a patient.The following results were provided: (b)(6) 2024 sid (b)(6) = 0.40 s/co, repeated(b)(6) 2024 on architect = 5.59 / 5.46 s/co.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description

Brand Name
ALINITY I ANTI-HCV REAGENT KIT
Common Device Name
ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19311120
Report Number3002809144-2024-00140
Device Sequence Number3063305
Product Code MZO
UDI-Device Identifier00380740130657
UDI-Public(01)00380740130657(17)240923(10)58172BE00
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2024
Device Catalogue Number08P05-21
Device Lot Number58172BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer05/16/2024
06/21/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/03/2024
06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01,(B)(6)
Patient SexUnknown